On Sombor indices of line graph of silicate carbide Si2C3-I[p,q]


Asif F., Zahid Z., Husin M. N. , Cancan M. , Tas Z., Alaeiyan M., ...More

JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY, vol.25, no.1, pp.301-310, 2022 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.1080/09720510.2022.2043621
  • Title of Journal : JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY
  • Page Numbers: pp.301-310
  • Keywords: Topological index, Sombor index, Line graph, Silicate carbide Si2C3-I[p, q], TOPOLOGICAL INDEXES, LEAP INDEXES, ZAGREB INDEX

Abstract

Topological indices are numerical parameters associated with underlying topology of a molecular structure. They are correlated with several physio-chemical properties of chemical compounds. Recently, Euclidean metric based topological index has been introduced named as Sombor index. Therefore, in this article, we will discuss combinatorial aspects and compute Sombor index, average Sombor index and the reduced Sombor index of line graph of silicate carbides Si2C3-I[p, q].